共 50 条
- [31] Existence and blow-up of solutions for a degenerate semilinear parabolic equation [J]. CURRENT TRENDS IN THE DEVELOPMENT OF INDUSTRY, PTS 1 AND 2, 2013, 785-786 : 1454 - 1458
- [35] Blow-up rates for degenerate parabolic equations coupled via equation and boundary [J]. DYNAMICAL SYSTEMS-AN INTERNATIONAL JOURNAL, 2011, 26 (03): : 261 - 271
- [38] Blow-up of positive solutions of a semilinear parabolic equation with a gradient term [J]. DYNAMICS OF CONTINUOUS DISCRETE AND IMPULSIVE SYSTEMS-SERIES A-MATHEMATICAL ANALYSIS, 2003, 10 (04): : 525 - 537
- [40] Location of blow-up set for a semilinear parabolic equation with large diffusion [J]. Mathematische Annalen, 2003, 327 : 487 - 511